MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 318-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the low temperature patch leakage had occurred in an arctic gel pad.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter phone number provided: (b)(6).Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The initial reporter phone number that was provided is (b)(6).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Baw7667063, revision 0 was reviewed for this investigation.The labeling is found to be adequate as it states the following.Place the pads on healthy, clean skin only.Locate pad edges away from articulating areas of the body to avoid irritation.Place pads to allow for full respiratory excursion.The pad surface must be contacting the skin for optimal energy transfer efficiency.The small universal pads are provided with a cloth liner over the hydrogel.The pads may be used with the cloth liner in place or removed to expose the hydrogel adhesive.If the cloth liner is used, secure the pads with the velcro straps to ensure good contact with the skin.The pads may be removed and reapplied if necessary.Corrections: d, e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21607518
Report Number1018233-2025-01710
Device Sequence Number18359700
Product Code DWJ
UDI-Device Identifier00801741080128
UDI-Public(01)00801741080128(11)241126(17)260930(10)NGJX2419
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number318-01
Device Lot NumberNGJX2419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown